# SDR USAA2011062700015

- Difficulty date: June 2, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472880200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - 2S - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT FR66, Y254.  REPLACED FLOORBEAM AT FR66, Y254 IAW A320 SRM 51-72-11, 51-42-11 & AIRBUS DRAWING D53472780.
